A 37-year-old male asked:
Was on lamictal 200mg/abilify 5mg- abilify (aripiprazole) taken away and zoloft added 150mg-started itching, dose lowered to 100mg - extremely depressed - the worst?
2 doctor answers • 5 doctors weighed in
Dr. Pamela Pappasanswered
Psychiatry 44 years experience
CALL DOCTOR NOW: It sounds like you really need to call your own psychiatrist now if you're itching with a new antidepressant and are extremely depressed after the change. If your doctor is not available, someone should be on call for him or her. I'm sorry, but we on healthtap can't know you like your own doctor does.
4.6k viewsReviewed >2 years ago
Dr. Judith Tellermananswered
Clinical Psychology 44 years experience
This medication should be managed by a Psychiatrist. Please let your Doctor know about your side effects. If you are not confident in your Doctor please see another for a second opinion.
Answered May 27, 2022
Last updated May 27, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.